Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Took an emergency contraceptive pill, having cramps, blood slightly brown discharge. Is it my period?

hello , i took an emergency contraceptive pill last week monday the 1st of april ( time was during my ovulatioin time) ... so lets say i was in 2 weeks after my last period.
I now am having cramps from early this morning and i am seeing blood like my period , however it is slightly brown , as though it is old blood. Is it my period ?

(ps i took the morning after 12 hours after unprotected)
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for your query.
This bleeding may be a sign of your impending period.
It may be because of emergency contraceptive pills which cause cramps and bleeding.It may be brown in color.
You should consult a gynecologist for urine,blood test and ultrasonography to rule out pregnancy. In your case chances of pregnancy are very rare because you have already taken pills.
Take care.
Answered: Tue, 14 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor